EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-3510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Arthrofibrosis (4885)
| Date of Event |
10/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5: 5685661, 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t: 5425989, 200-07-32 - advanced patella 32mm 3 peg implant: 5450999, 201-78-15 - holding pin mini sharp point 4 pk: 5810152, 521-78-23 - threaded pin size 2.3 collared 2pk: s012338, 521-78-31 - threaded pin size 2.6 collarless 2pk: s014264, 521-78-31 - threaded pin size 2.6 collarless 2pk: s014265.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial total knee replacement on the left side.Subsequently, the patient experienced arthrofibrosis, stiffness and pain.As a result, approximately eight months post-surgery, the patient underwent a revision.No further impact to the patient was reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, g.The reported revision due to arthrofibrosis cannot be conclusively determined; however, it may be due to patient factors/etiology, component positioning, arthrofibrosis, infection and/or implant selection.This cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.